# SDR CA120621002

- Difficulty date: June 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7700 · Engine Indicating System
- Part: Chip Detector
- Part number: 3014580
- Condition: Loose
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN M CHECK, THE RGB CHIP DETECTOR WAS FOUND TO BE LOOSE.  FURTHER INVESTIGATION REVEALED THAT THE CHIP DETECTOR ADAPTOR PN 3014580 WAS CRACKED AT THE MOUNTING FLANGES.
